... anyone experienced this? She also has itching and a mild rash. Any suggestions?
Hi, redness, swelling an soreness of the face, hands and/or soles of the feet are side effects known to potentially occur when using his cream. Check also if the skin is broken or damaged. Any of these side effects need to be reported to the prescribing doctor. The treatment may need to be stopped. Get some advice asap
I have been taking Zelboraf for about 2 months now, and the foot pain continues. It seems that Zelboraf makes it easier to have soft tissue injury and your feet. Since your feet is always in use, the injury continues; depending on how much I walk. If I put much stress on my legs or arm (like lifting 40 Lbs), it will cause a similar injury.. but unlike the feet, after a few days that pain/injury heals.
For now, I am trying just to wear extra socks and one pair of old sneakers seem to be keeping the injury/pain to feet at a minimum. It really it borderline as if opiates would be needed or useful. I am fairly sure of one thing: the more you use your feet, the more it will hurt.
I had the itching at first, and I have had probably 2 types of mild rash so far and a bad complexion to boot :D
- Zelboraf Information for Consumers
- Zelboraf Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zelboraf (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 2 answers
Posted 2 Oct 2011 • 1 answer
Posted 6 Sep 2012 • 5 answers
Posted 7 Nov 2016 • 0 answers
Posted 2 Oct 2017 • 0 answers